Spectrum of multidimensional dynamical systems with positive entropy

Volume 108 / 1994

B. Kamiński Studia Mathematica 108 (1994), 77-85 DOI: 10.4064/sm-108-1-77-85


Applying methods of harmonic analysis we give a simple proof of the multidimensional version of the Rokhlin-Sinaǐ theorem which states that a Kolmogorov $ℤ^d$-action on a Lebesgue space has a countable Lebesgue spectrum. At the same time we extend this theorem to $ℤ^∞$-actions. Next, using its relative version, we extend to $ℤ^∞$-actions some other general results connecting spectrum and entropy.


  • B. Kamiński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image